# SDR SWAA2024070101542

- Difficulty date: June 13, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 690 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS690 RBL1 WL206. MARKED<[01] REMOVED ATTACH ANGLE AT MID CABIN BS 690 RBL1 WL206 P/N 273A9112-48 IAW SRM 51-40-02.;[02] COMPLETED STEP 2;[03] COMPLETED STEP 3; STEP 1 IS COMPLETE; VERIFIED ALL STEPS COMPLETE
